Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 344, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The functional determinant of a four-dimensional boundary value problem
Thomas P. Branson and Peter B. Gilkey.
Trans. Amer. Math. Soc. 344 (1994), 479-531
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1240945
Densely defined selections of multivalued mappings
M. M. Čoban, P. S. Kenderov and J. P. Revalski.
Trans. Amer. Math. Soc. 344 (1994), 533-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1154539
On $U$-rank $2$ types
Ludomir Newelski.
Trans. Amer. Math. Soc. 344 (1994), 553-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1142779
Subanalytic functions
Adam Parusiński.
Trans. Amer. Math. Soc. 344 (1994), 583-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1160156
Partition identities and labels for some modular characters
G. E. Andrews, C. Bessenrodt and J. B. Olsson.
Trans. Amer. Math. Soc. 344 (1994), 597-615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1220904
Best comonotone approximation
Frank Deutsch and Jun Zhong.
Trans. Amer. Math. Soc. 344 (1994), 617-627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260201
The algorithmic theory of finitely generated metabelian groups
Gilbert Baumslag, Frank B. Cannonito and Derek J. S. Robinson.
Trans. Amer. Math. Soc. 344 (1994), 629-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1202419
Nonorientable $4$-manifolds with fundamental group of order $2$
Ian Hambleton, Matthias Kreck and Peter Teichner.
Trans. Amer. Math. Soc. 344 (1994), 649-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1234481
Approximation properties for group $C^{*}$-algebras and group von Neumann algebras
Uffe Haagerup and Jon Kraus.
Trans. Amer. Math. Soc. 344 (1994), 667-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1220905
Homotopy groups in Lie foliations
Enrique Macias-Virgós.
Trans. Amer. Math. Soc. 344 (1994), 701-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260205
Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces
Harold Donnelly.
Trans. Amer. Math. Soc. 344 (1994), 713-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250817
Measures of chaos and a spectral decomposition of dynamical systems on the interval
B. Schweizer and J. Smítal.
Trans. Amer. Math. Soc. 344 (1994), 737-754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1227094
On an integral representation for the genus series for $2$-cell embeddings
D. M. Jackson.
Trans. Amer. Math. Soc. 344 (1994), 755-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1236224
The dynamics of continuous maps of finite graphs through inverse limits
Marcy Barge and Beverly Diamond.
Trans. Amer. Math. Soc. 344 (1994), 773-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1236222
Composition operators with closed range
Nina Zorboska.
Trans. Amer. Math. Soc. 344 (1994), 791-801
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1236226
Amenable actions of groups
Scot Adams, George A. Elliott and Thierry Giordano.
Trans. Amer. Math. Soc. 344 (1994), 803-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250814
Infinitesimally stable endomorphisms
Hiroshi Ikeda.
Trans. Amer. Math. Soc. 344 (1994), 823-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250821
There is just one rational cone-length
Octavian Cornea.
Trans. Amer. Math. Soc. 344 (1994), 835-848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260200
Completely continuous composition operators
Joseph A. Cima and Alec Matheson.
Trans. Amer. Math. Soc. 344 (1994), 849-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257642
The Picard group, closed geodesics and zeta functions
Mark Pollicott.
Trans. Amer. Math. Soc. 344 (1994), 857-872
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1240946
Notes sur la propriété de Namioka
Ahmed Bouziad.
Trans. Amer. Math. Soc. 344 (1994), 873-883
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1240943
Hochschild homology in a braided tensor category
John C. Baez.
Trans. Amer. Math. Soc. 344 (1994), 885-906
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1240942
A distortion theorem for biholomorphic mappings in $C^{2}$
Roger W. Barnard, Carl H. FitzGerald and Sheng Gong.
Trans. Amer. Math. Soc. 344 (1994), 907-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250815
The Jacobson radical of a CSL algebra
Kenneth R. Davidson and John Lindsay Orr.
Trans. Amer. Math. Soc. 344 (1994), 925-947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250816